# SDR 08FDEA02836

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7063
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL ACCESS PANEL ON PYLON NR 3 WITH OAN J/C 0600B430-1JR FOUND HORIZ WEB WITH CRACKS.  REPAIRED CRACKS IAW SRM 54-00-01 FIG 2B SHT 2 & FIG 13 SHT 6 VOL I.
